# SDR USAA2012011800015

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,896 hours, 20,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2471
- Condition: Binding
- Location: L2 Door
- Part time: 30,869 hours, 20,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - L2 DOOR IS EXTREMELY HARD TO MOVE.  REPLACED L2 DOOR DAMPER & EMERGENCY CYLINDER IAW A319 AMM 52-13-14, OPS CHECK GOOD.
